# SDR SWIA202164281

- Difficulty date: November 12, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBD. GRD. SPOILER TO ACTUATOR SHOWS SIGNS OF EXCESSIVE PLAY   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED RH OUTBD GROUND SPOILER ACTUATOR LINK ASSY AND HARDWARE IAW CRJ 200 AMM 27-65-01-000/400-801 OPS CHECK GOOD REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
